# SDR CA980225017

- Difficulty date: February 16, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 47,965 hours
- Engine: Rroyce RB211524*
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Hp Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 3 ENGINE INFLIGHT SHUTDOWN DUE TO HIGH VIBRATION CONFIRMED ON BOTH CHANNELS. BORESCOPE INSPECTION REVEALED NR 1 STAGE HP TURBINE BLADE FAILURE AND SUBSEQUENT DAMAGES.
